MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-09
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Obstruction/Occlusion (2422)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of rest pain/claudication and occlusion leading to intervention is listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
There is no evidence to suggest that the device caused or contributed to this event.The patient was treated as part of the (b)(6) registry study on (b)(6) 2021.At index procedure the patient was treated for a denovo occlusion of the sfa distal third to proximal popliteal artery of the right leg.One biomimics 3d stent was implanted.On (b)(6) 2022 a thrombotic occlusion of the sfa middle third to proximal popliteal artery was identified when the patient presented to clinic with right foot rest pain/coolness in the target limb and was treated with standard balloon angioplasty/ percutaneous transluminal angioplasty and thrombectomy on (b)(6) 2022.The event was described as possibly related to the device.This event is reported as being target lesion related.The patient outcome is described as "resolved/recovered".The device remains implanted.
 
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2022-00011.Section d4 is being updated to correct the udi number (b)(4).

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway city, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway city, H91 V-E0H
EI   H91 VE0H
MDR Report Key13788259
Report Number3011632150-2022-00011
Device Sequence Number11739053
Product Code NIP
UDI-Device Identifier05391526850442
UDI-Public(01)05391526850442(17)220906(11)210205(10)0000070518
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2022
Device Model Number142122-09
Device Catalogue Number142122-09
Device Lot Number0000070518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer03/25/2022
Initial Report FDA Received Date03/16/2022
Supplement Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; CLOIDOGREL (PLAVIX).; HEPARIN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight43 KG
Patient EthnicityNon Hispanic
Patient RaceWhite